Skip to Content

Can losartan give you panic ataks have had very bad reaction on them?

Question is Closed
Report Favorite

Responses (1)

24 Feb 2011

Hey loz,

Losartan is not shown to cause psychiatric difficulties such as panic attacks. That being said, what are the symptoms you are experiencing? It does affect heart rate and can cause dizziness, chest pain, lightheadedness to name a few side effects that might be similar to what you might experience from a panic attack.

If the symptoms are bothersome, consult your doctor. You may need to have your blood pressure checked and dosage adjusted.

Hope this helped,

Laurie

Votes: +2

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I need help no one will treat my anxiety and panic disorder what can I tell a dr to get him to give?

... me something for it mine gets pretty bad

5 answers 20 Aug 2013

High blood pressure meds?

i recently started on ramipril med but i had a bad skin reaction to these somy gp as changed me to losartan 50mg. normally i was on 10mg now on these ...

2 answers 11 Oct 2013

Bipolar Disorder - Has anyone experience trouble breathing while on Seroquel?

I have started 50mg last night for insomnia. I took a major panic attack or reaction to the Seroquel. I was on it way back when 300mg for psychotic ...

1 answer 13 Jan 2015

Has anyone ever stopped taking paxil (or any med) for a period of time and restarted years later?

And had any kind of bad or different reaction to it than when they took it years before? I am going to restart taking Paxil after being off of it for ...

3 answers 16 Jun 2015

I take losartan I suddenly develope jaw pain as soon as I take it it is listed as a reaction?

what does this mean and is it safe to take with a multivitamin that dosnt have potassium

0 answers 24 Aug 2015